MathSciNet Relay Station
MathSciNet bibliographic data
MR2381671 (2009b:34064) 34B16 (34B18)
Xu, Fuyi; Su, Hua; Zhang, Xiaoyan Positive solutions of fourth-order nonlinear singular boundary value problems. Nonlinear Anal. 68 (2008), no. 5, 1284–1297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement